Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I had fairly moderate acne in high school and took acutane which was literally the miracle drug. Afterwords I had no pimples. I want to say I finished it in December 2008 or so. I went home for Thanksgiving from college (Freshman) and th enight before my airplane I saw a big pimple, didn't think it was a big deal tho it was annoying. The next day I start breaking out, and it's just got worse and worse. It isnt terrible yet but my face is all read and dry. I am putting on that clarifoam. Is it possible the acutane has worn off and I am reverting back to how it was in the past?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×